MAUDE Adverse Event Report: LIMACORPORATE S.P.A PHYSICA; KR LINER LEFT #5 - H. 10

LIMACORPORATE S.P.A PHYSICA; KR LINER LEFT #5 - H. 10
Model Number 6532.50.510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records for explanted components did not highlight any pre-existing anomaly or non-conformity that could have contributed to the issue.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2021 due to loss of range of motion and continual pain due to scar tissue.Symptoms were reported by patient during annual follow-up.Original surgery was performed on (b)(6) 2018 to implant following knee prosthetic components: physica fixed tibial plate #5 (part number 6522.15.050, lot 1712528, sterilization (b)(4), physica kr tib.Liner left #5 (part number 6532.50.510, lot 15at0vb, sterilization (b)(4), physica kr femur comp.Left #6 (part number 6511.09.560, lot 17as0fy, sterilization (b)(4), physica patella prosth.D.35mm (part number 6595.50.035, lot 17at0ds, sterilization (b)(4).Components were originally explanted on (b)(6) 2021 and around one month later new physica kr components were implanted to restore knee functionality.Surgery was completed as intended.Patient is female.The event occurred in the united states.

Brand Name
PHYSICA
Common Device Name
KR LINER LEFT #5 - H. 10
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24603379
Report Number3008021110-2026-00141
Device Sequence Number20928793
Product Code JWH
UDI-Device Identifier08033390089395
UDI-Public8033390089395
Combination Product (Y/N)N
PMA/510(K) Number
K141934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6532.50.510
Device Lot Number15AT0VB
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale